# SDR COMA2012063090015

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 11,843 hours, 7,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670340953S
- Condition: Cracked
- Location: Fuselage
- Part time: 2,376 hours, 1,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FS 280 BEAM UPPER FLANGE CRACKED JUST O/B AND LEFT OF FLIGHT DECK DOOR.  REMOVED AND REPLACED DAMAGED FS 280 BEAM IAW TASK CARD, REO-B-53R0005, REO 690-53-11-092 AND REO 690-53-11-032.
